Existence

Related topic :
Existence TheoryExistence ResultExistence FamiliesExistence TheoremsExistence Constancy
An Existence Result For Nonlinear Elliptic

An Existence Result For Nonlinear Elliptic

11 Pages
150 KB
18,637
8,386

differential and integral equations volume 16, number 8, august 2003, pages 969–979 an existence result for nonlinear elliptic equations on rd without sign condition yasuhiro fujita department of mathematics, faculty of science, toyama university toyama 930-8555, japan (submitted by: g. da prato) abstract. in this

Existence and uniqueness of iterative positive solutions for

Existence and uniqueness of iterative positive solutions for

17 Pages
724.2 KB
2,038
448

available online at www.isr-publications.com/jnsa j. nonlinear sci. appl., 10 (2017), 3364–3380 research article journal homepage: www.tjnsa.com - www.isr-publications.com/jnsa existence and uniqueness of iterative positive solutions for singular hammerstein integral equations xinqiu zhanga, lishan liua,b,∗, yonghong wub aschool of mathematical sciences, qufu normal university, 273165, qufu, china. bdepartment of mathematics and

Local Existence And Blow-up Of Solutions For

Local Existence And Blow-up Of Solutions For

33 Pages
706.8 KB
10,249
2,664

math-net.ru all russian mathematical portal erhan pi¸skin, fatma ekinci, khaled zennir, local existence and blow-up of solutions for coupled viscoelastic wave equations with degenerate damping terms, theor. appl. mech., 2020, volume 47, issue 1, 123–154 doi: https://doi.org/10.2298/tam200428008p use of the all-russian mathematical portal math-net.ru implies that you have read and

On the existence for the free interface 2D Euler equation

On the existence for the free interface 2D Euler equation

19 Pages
261.3 KB
6,339
2,282

on the existence for the free interface 2d euler equation with a localized vorticity condition igor kukavica, amjad tuffaha, vlad vicol, and fei wang to the memory of professor a.v. balakrishnan abstract. we prove a local-in-time existence of solutions result for the two dimensional incompressible euler equations

Existence And Uniqueness Of Solutions To An Aggregation

Existence And Uniqueness Of Solutions To An Aggregation

21 Pages
275.6 KB
2,367
686

communications on pure and applied analysis volume 9, number 6, november 2010 doi:10.3934/cpaa.2010.9. pp. – existence and uniqueness of solutions to an aggregation equation with degenerate diffusion andrea l. bertozzi department of mathematics ucla, los angeles, ca, 90095, usa dejan slepcˇev department of mathematical sciences carnegie mellon

Remarks On Global Existence Of Classical Solution To Multi

Remarks On Global Existence Of Classical Solution To Multi

34 Pages
2.7 MB
3,177
1,493

rims kôkyûroku bessatsu b14 (2009), 53−86 remarks on global existence solution to multi‐dimensional euler‐poisson equations with symmetry of classical compressible geometrical satoshi masaki abstract. we give a necessary and sufficient condition for the global existence 0$\xi$ the classical solution to the cauchy problem of the com‐ pressible

Global Existence of Large BV Solutions in a Model of Granular

Global Existence of Large BV Solutions in a Model of Granular

39 Pages
491.4 KB
35,365
8,133

this article was downloaded by: [pennsylvania state university] on: 08 february 2012, at: 09:55 publisher: taylor & francis informa ltd registered in england and wales registered number: 1072954 registered office: mortimer house, 37-41 mortimer street, london w1t 3jh, uk communications in partial differential equations publication details, including instructions for authors

An Existence Result for a Class of Non Convex Problems of the

An Existence Result for a Class of Non Convex Problems of the

14 Pages
422.1 KB
3,681
1,472

journal of convex analysis volume 5 (1998), no. 1, 31–44 an existence result for a class of non convex problems of the calculus of variations giulia treu dipartimento di matematica e informatica, universit`a di udine, via delle scienze 206, 33100 udine, italy. e-mail: [email protected] received january 8,

The Existence of Periodic Solutions for Non-Autonomous

The Existence of Periodic Solutions for Non-Autonomous

15 Pages
232.2 KB
643
135

hindawi publishing corporation advances in difference equations volume 2009, article id 137084, 15 pages doi:10.1155/2009/137084 research article the existence of periodic solutions for non-autonomous differential delay equations via minimax methods rong cheng1, 2 1 college of mathematics and physics, nanjing university of information science and technology, nanjing 210044,

Existence And Multiplicity Of Solutions For Non-degenerate

Existence And Multiplicity Of Solutions For Non-degenerate

12 Pages
331.5 KB
68,333
23,233

electronic journal of differential equations, vol. 2019 (2019), no. 42, pp. 1–12. issn: 1072-6691. url: http://ejde.math.txstate.edu or http://ejde.math.unt.edu existence and multiplicity of solutions for non-degenerate kirchhoff type problem with nonlinear boundary condition mateus balbino guimara˜ es, elard juarez hurtado, rodrigo da silva rodrigues abstract. we show the existence of solutions

Existence Of Multiple Nontrivial Solutions For A -kirchhoff

Existence Of Multiple Nontrivial Solutions For A -kirchhoff

26 Pages
479.7 KB
6,585
921

discrete and continuous dynamical systems series b volume 21, number 3, may 2016 doi:10.3934/dcdsb.2016.21.883 pp. 883–908 existence of multiple nontrivial solutions for a p-kirchhoff type elliptic problem involving sign-changing weight functions yuanxiao li school of mathematics and statistics, northeast normal university changchun 130024, china and college of

Existence And Uniqueness Of Solutions For Nonlocal -laplacian

Existence And Uniqueness Of Solutions For Nonlocal -laplacian

9 Pages
218.8 KB
20,709
2,485

electronic journal of differential equations, vol. 2016 (2016), no. 274, pp. 1–9. issn: 1072-6691. url: http://ejde.math.txstate.edu or http://ejde.math.unt.edu existence and uniqueness of solutions for nonlocal p-laplacian problems behrouz emamizadeh, amin farjudian abstract. we study the existence and uniqueness of positive solutions to a class of nonlocal boundary-value problems involving the

Research Article The Existence of Solutions for Four-Point

Research Article The Existence of Solutions for Four-Point

9 Pages
1.9 MB
22,219
7,998

hindawi publishing corporation abstract and applied analysis volume 2014, article id 314083, 8 pages http://dx.doi.org/10.1155/2014/314083 research article the existence of solutions for four-point coupled boundary value problems of fractional differential equations at resonance yumei zou,1 lishan liu,2 and yujun cui3 1 department of statistics and finance, shandong university of

Notes On Existence And Uniqueness Theorems For Odes

Notes On Existence And Uniqueness Theorems For Odes

7 Pages
255.5 KB
14,494
5,362

notes on existence and uniqueness theorems for odes jonathan luk these notes discuss theorems on the existence, uniqueness and extension of solutions for odes. none of these results are original. the proofs of theorems 1.2, 3.3 are contained in the textbook (although in a slightly different setting and with

Multiple existence results of solutions for quasilinear

Multiple existence results of solutions for quasilinear

28 Pages
352.1 KB
47,698
14,786

annali di matematica (2014) 193:1255–1282 doi 10.1007/s10231-013-0327-9 multiple existence results of solutions for quasilinear elliptic equations with a nonlinearity depending on a parameter dumitru motreanu · mieko tanaka received: 10 august 2012 / accepted: 28 january 2013 / published online: 12 february 2013 © fondazione annali di matematica pura

Existence And Multiple Solutions For Discrete Dirichlet

Existence And Multiple Solutions For Discrete Dirichlet

10 Pages
110.4 KB
42,656
13,223

u.p.b. sci. bull., series a, vol. 75, iss. 2, 2013 issn 1223-7027 existence and multiple solutions for discrete dirichlet boundary value problems via variational methods xia liu1, yuanbiao zhang2, haiping shi3 in this paper, a second order nonlinear difference equation with jacobi operators is considered. using the

L1 Existence and Uniqueness Results for Quasi-linear Elliptic

L1 Existence and Uniqueness Results for Quasi-linear Elliptic

32 Pages
354.1 KB
54,019
21,067

l1 existence and uniqueness results for quasi-linear elliptic equations with nonlinear boundary conditions r´esultats d’e´xistence et d’unicit´e dans l1 pour des equations elliptiques quasi-lin´eaires avec des conditions au bord non lin´eaires f. andreua, n. igbidab, j. m. maz´ona, j. toledoa a departamento de an´alisis matem´atico, universitat de val`encia, dr. moliner

Existence and uniqueness of Ordinary Differential Equation

Existence and uniqueness of Ordinary Differential Equation

3 Pages
49 KB
3,549
1,597

existence and uniqueness of ordinary differential equation once we are given a differential equation, naturally we would like to consider the following basic questions. 1. is there any solution(s)? (existence) 2. if yes, is it unique or many solutions? (uniqueness) the solution to ivp does not necessarily to be unique.

The Existence And Uniqueness Of Solutions To Differential

The Existence And Uniqueness Of Solutions To Differential

10 Pages
249.6 KB
14,589
7,002

the existence and uniqueness of solutions to differential equations james buchanan abstract. i expound on a proof given by arnold on the existence and uniqueness of the solution to a first-order differential equation, clarifying and expanding the material and commenting on the motivations for the various components. contents

Existence and Uniqueness - Differential Equations

Existence and Uniqueness - Differential Equations

2 Pages
45.7 KB
37,886
6,819

math 341 fall 2010 c 2010 ron buckmire differential equations mwf 2:30-3:25pm fowler 307 http://faculty.oxy.edu/ron/math/341/10/ class 5: monday september 13 title existence and uniqueness of solutions current reading blanchard, 1.5 homework assignments due friday september 17 section 1.4: 5, 6, 13, 15 section 1.5: 2, 3, 12, 14,